# SDR 98ZZZM217

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar Cap
- Part number: 10162001445
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPENNAGE INSPECTION DETERMINED LEFT ELEVATOR UPPER AND LOWER SPAR CAPS TO HAVE INTERGRANULAR CORROSION THE LAST FOUR INCHES OUTBOARD.  REPLACED LEFT ELEVATOR UPPER AND LOWER SPAR CAPS, P/N'S 101-920014-45, AND 101-620014-47. (M)
